# SDR SWAA2024112161125

- Difficulty date: November 18, 2024
- Submitted: November 21, 2024
- Operation: Air carrier
- Aircraft: N8889Q
- Make and model: Boeing 737-8
- Aircraft serial: 42682
- Aircraft time: 3,155 hours, 1,738 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SLIDE/OVERWING LIGHT - LAMP INOP<[01] REPLACED RH SIDE EMERGENCY SLIDE/OVERWING LIGHT LAMP AS PER AMM 33-51-04.OPS CHECK GOOD.
